MathSciNet Relay Station
MathSciNet bibliographic data
MR969488 65M10 (35Q10 76-08 76D05)
Geveci, T. On the convergence of a time discretization scheme for the Navier-Stokes equations. Math. Comp. 53 (1989), no. 187, 43–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement